# SDR CA150408012

- Difficulty date: March 30, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwc PW207D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT THE ENGINE HAD A FLAMEOUT JUST BEFORE TOUCHDOWN, AT ABOUT 10 FEET FROM THE GROUND.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
